# SDR USAA051655

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 17,281 hours, 17,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bushing
- Part number: GILLFAB4505
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BUSHING LOOSE, ZONE 200 PANEL 262 EF.  MANUFACTURED PER AIRBUS SRM 53-02-00, MCGILL IRM 9701, DEFECT SIZE: BUSHING INSERT LOOSE LOWER SURFACE.
